# SDR CALA2012091000591

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 46,707 hours, 8,282 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4104
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT EXTERIOR SKIN CRACK AT OTBD MAIN TRACK. NR 9 SLAT EXTERIOR SKIN AT OTBD MAIN TRACK AREA REPAIRED IAW SRM 57-43-01, REPAIR 2, FIG 201 AND HFEC NO CRACK FOUND ATTACH 1 TO 9 ACCOMPLISHED.
